# SDR ASOA05595

- Difficulty date: July 12, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Engine: Ge CF343B1
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROX 30,000 FT, CREW RECEIVED A (R ENG OIL PRESS) WARNING MESSAGE.  QRH WAS COMPLIED WITH AND THE POWER LEVER WAS BROUGHT TO IDLE WITH THE OIL PRESSURE STABILIZING AT 25-30 PSI.  DURING DESCENT THROUGH 10, 000 FEET THE OIL PRSSURE STABILIZED AT 45 PSI AND REMAINTED THROUGH LANDING.  AN EMERGENCY WAS DECLARED, AC DIVERTED, LANDING SAFELY.  MAINTENANCE INSPECTD RT ENGINE FOR OIL LEAKAGE, SERVICED IT WITH 1.5 QUARTS OF OIL AND RAN THE ENGINE THROUGH ALL POWER SETTINGS.  NO DEFECTS WERE FOUND.  OPERATIONAL AND LEAK CHECKS GOOD.  AC OK FOR SERVICE.  (K)
